# SDR DXTA2023080892480

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 219 hours, 134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK HANDLE WILL NOT OPERATE PROPERLY. WITH LOCK "UNLOCKED", PUSHING THE PUSH BUTTON DOES NOTHING, DOES NOT RELEASE HANDLE TO TWIST.  OPERATED DOOR HANDLE SEVERAL TIMES AND NO DEFECTS NOTED. ACCESSED AND CLEANED VENT DOOR PLUNGER. OPERATED DOOR SEVERAL MORE TIMES AND CHECKS GOOD. WORK DONE IAE MM 52-11-00.
